# SDR CA051223006

- Difficulty date: November 30, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Pwa PT6A68
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: Illuminated
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING SPIN RECOVERY MANEUVERS THE ENGINE CHIP DETECTOR WARNING ANNUNCIATED ACCOMPANIED BY VIBRATION.  THE AIRCRAFT DIVERTED FOR AN UNSCHEDULED LANDING.  P&WC WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
